MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 DURALOC DYNAMIC LOCK RING 52MM; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC 1818910 DURALOC DYNAMIC LOCK RING 52MM; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Catalog Number 124952000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the locking mechanism for the duraloc cup was broken into pieces.It was also reported that the liner was loosened.Doi: unknown; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.

Brand Name
DURALOC DYNAMIC LOCK RING 52MM
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7566192
Report Number1818910-2018-61258
Device Sequence Number1523641
Product Code LPH
UDI-Device Identifier10603295019763
UDI-Public10603295019763
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124952000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR